| Model Number |
1000 |
| Medical Device Problem Codes |
Self-Activation or Keying (1557); Failure to Read Input Signal (1581); Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/04/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an unknown procedure that the unit was cutting in and out on the bipolar then after testing it, it was found out that is was still doing it and that it was shooting way over the power limits.No patient consequences reported.
Additional Manufacturer Narrative
(b)(4).Date sent: 5/23/2023 attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Serial number was received and dhr is pending review.When the review is completed, a supplemental medwatch will be sent with a summary of the evaluation.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
(b)(4).Date sent: 6/5/2023.Investigation summary: per service manual operational and diagnostic analysis did not confirm the reported self activation issue, bipolar issue or excessive output.The unit passed all functional tests and is fully operational.No further investigation will be conducted on this complaint.The device history records were reviewed and certed by external manufacturing that the manufacturing criteria were met prior to the release of the equipment.The certificate records are accessible through external manufacturing.